Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic analysis of many valued logics


Author: C. C. Chang
Journal: Trans. Amer. Math. Soc. 88 (1958), 467-490
MSC: Primary 02.00; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0094302-9
MathSciNet review: 0094302
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Rev. ed., 1948. MR 0029876 (10:673a)
  • [2] C. C. Chang, Proof of an axiom of Łukasiewicz, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 55-56. MR 0094301 (20:820)
  • [3] J. Łukasiewicz and A. Tarski, Untersuchungen über den Aussagenkalkül, Comptes Rendus des Séances de la Société des Sciences et des Lettres de Varsovie, Classe III, vol. 23 (1930) pp. 30-50.
  • [4] C. A. Meredith, The dependence of an axiom of Ł ukasiewicz, Trans. Amer. Math. Soc. vol. 87 (1958) p. 54. MR 0094300 (20:819)
  • [5] A. Rose and J. B. Rosser, Fragments of many valued statement calculi, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 1-53. MR 0094299 (20:818)
  • [6] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111. MR 1501865
  • [7] A. Tarski, Contributions to the theory of models I, Indag. Math. vol. 16 (1954) pp. 572-581. MR 0066301 (16:554f)
  • [8] M. Wajsberg, Beiträge zum Metaaussagenkalkül I, Monatshefte für Mathematik und Physik vol. 42 (1935) pp. 221-242. MR 1550430

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.00, 06.00

Retrieve articles in all journals with MSC: 02.00, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0094302-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society